Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field. / McKee, James.

In: Journal of the London Mathematical Society, Vol. 59, No. 2, 1999, p. 448-460.

Research output: Contribution to journalArticle

Published

Standard

Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field. / McKee, James.

In: Journal of the London Mathematical Society, Vol. 59, No. 2, 1999, p. 448-460.

Research output: Contribution to journalArticle

Harvard

McKee, J 1999, 'Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field', Journal of the London Mathematical Society, vol. 59, no. 2, pp. 448-460.

APA

Vancouver

Author

McKee, James. / Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field. In: Journal of the London Mathematical Society. 1999 ; Vol. 59, No. 2. pp. 448-460.

BibTeX

@article{1e38cac8770e4272b91bdbd172dba829,
title = "Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field",
author = "James McKee",
year = "1999",
language = "English",
volume = "59",
pages = "448--460",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field

AU - McKee, James

PY - 1999

Y1 - 1999

M3 - Article

VL - 59

SP - 448

EP - 460

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -